# SDR CA090529002

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,398 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 6896313A
- Condition: Fluctuates
- Location: Engine
- Part time: 3,433 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR FLUCTUATES.
